Share This Article:

A Note on the Almost Sure Central Limit Theorem for Partial Sums of ρ-Mixing Sequences

Abstract Full-Text HTML XML Download Download as PDF (Size:315KB) PP. 1574-1580
DOI: 10.4236/am.2015.69140    2,431 Downloads   2,980 Views   Citations
Author(s)    Leave a comment

ABSTRACT

Let be a strictly stationary sequence of ρ?-mixing random variables. We proved the almost sure central limit theorem, containing the general weight sequences, for the partial sums , where , . The result generalizes and improves the previous results.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Xu, F. and Wu, Q. (2015) A Note on the Almost Sure Central Limit Theorem for Partial Sums of ρ-Mixing Sequences. Applied Mathematics, 6, 1574-1580. doi: 10.4236/am.2015.69140.

References

[1] Zhang, L.X. and Wang, X.Y. (1999) Convergence Rates in the Strong Laws of Asymptotically Negatively Associated Random Fields. Applied Mathematics—A Journal of Chinese Universities Series B, 14, 406-416.
http://dx.doi.org/10.1007/s11766-999-0070-6
[2] Joag-Dev, K. and Proschan, F. (1983) Negative Association of Random Variables with Applications. Annals of Statistics, 11, 286-295.
http://dx.doi.org/10.1214/aos/1176346079
[3] Kolmogorov, A.N. and Rozanov, U.A. (1960) On Strong Mixing Conditions for Stationary Gaussian Processes. Theory of Probability and Its Applications, 5, 204-208.
http://dx.doi.org/10.1137/1105018
[4] Zhang, L.X. (2000) Central Limit Theorems for Asymptotically Negatively Associated Random Fields. Acta Mathematica Sinica, 6, 691-710.
http://dx.doi.org/10.1007/s101140000084
[5] Wang, J.F. and Lu, F.B. (2006) Inequalities of Maximum of Partial Sums and Weak Convergence for a Class of Weak Dependent Random Variables. Acta Mathematica Sinica, 22, 693-700.
http://dx.doi.org/10.1007/s10114-005-0601-x
[6] Brosamler, G.A. (1988) An Almost Everywhere Central Limit Theorem. Mathematical Proceedings of the Cambridge Philosophical Society, 104, 561-574.
http://dx.doi.org/10.1017/S0305004100065750
[7] Schatte, P. (1988) On Strong Versions of the Central Limit Theorem. Mathematische Nachrichten, 137, 249-256.
http://dx.doi.org/10.1002/mana.19881370117
[8] Lacey, M.T. and Philipp, W. (1990) A Note on the Almost Sure Central Limit Theorem. Statistics and Probability Letters, 9, 201-205.
http://dx.doi.org/10.1016/0167-7152(90)90056-D
[9] Ibragimov, I.A. and Lifshits, M. (1998) On the Convergence of Generalized Moments in Almost Sure Central Limit Theorem. Statistics and Probability Letters, 40, 343-351.
http://dx.doi.org/10.1016/S0167-7152(98)00134-5
[10] Berkes, I. and Csáki, E. (2001) A Universal Result in Almost Sure Central Limit Theory. Stochastic Processes and Their Applications, 94, 105-134.
http://dx.doi.org/10.1016/S0304-4149(01)00078-3
[11] Hörmann, S. (2007) Critical Behavior in Almost Sure Central Limit Theory. Journal of Theoretical Probability, 20, 613-636.
http://dx.doi.org/10.1007/s10959-007-0080-3
[12] Wu, Q.Y. (2011) Almost Sure Limit Theorems for Stable Distribution. Statistics and Probability Letters, 281, 662-672.
http://dx.doi.org/10.1016/j.spl.2011.02.003
[13] Zhang, M.D., Tan, X.L. and Zhang, Y. (2015) An Extension of Almost Sure Central Limit Theorem for Product of Partial Sums of ρ−-Mixing Sequences. Journal of Beihua University (Natural Science), 16, 427-430.
[14] Tan, L.X., Zhang, Y. and Zhang, Y. (2012) An Almost Sure Central Limit Theorem of Products of Partial Sums for ρ−-Mixing Sequences. Journal of Inequalities and Applications, 2012, 51-63.
[15] Zhou, G.Y. and Zhang, Y. (2014) Almost Sure Central Limit Theorem of Products of Sums of Partial Sums for ρ−-Mixing Sequences. Journal of Jilin University (Science Edition), 50, 1129-1134.
[16] Chandrasekharan, K. and Minakshisundaram, S. (1952) Typical Means. Oxford University Press, Oxford.
[17] Zhou, H. (2005) A Note on the Almost Sure Central Limit Theorem for ρ−-Mixing Sequences. Chinese Journal Zhejiang University (Science Edition), 32, C503-C505.
[18] Wu, Q.Y. (2012) A Note on the Almost Sure Limit Theorem for Self-Normalized Partial Sums of Random Variables in the Domain of Attraction of Thenormal Law. Journal of Inequalities and Applications, 2012, 17-26.
[19] Billingsley, P. (1968) Convergence of Probability Measures. Wiley, New York.
[20] Peligrad, M. and Shao, Q.M. (1995) A Note on the Almost Sure Central Limit Theorem for Weakly Dependent Random Variables. Statistics and Probability Letters, 22, 131-136.
http://dx.doi.org/10.1016/0167-7152(94)00059-H

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.